# SDR HEEA079085

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2200 · Auto Flight System
- Part: Amplifier
- Part number: 214074305105
- Part serial: MR116
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR AMPLIFIER DRIVES ACTUATOR WITH NO A/S SIGNAL.
